Author = Manro, Saurabh
Number of Articles: 4
1. FIXED POINT RESULTS FOR MULTIVALUED OPERATOR IN G􀀀METRIC SPACE

Articles in Press, Accepted Manuscript, Available Online from 31 August 2019

Saurabh Manro; Tejwant Singh; ANIMESH Gupta; Rajveer Kaur


2. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces

Volume 6, Issue 1, Summer and Autumn 2019, Pages 23-31

M. Jeyaraman; D. Poovaragavan; S. Sowndrarajan; Saurabh Manro


3. Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces

Volume 4, Issue 2, Winter and Spring 2017, Pages 137-148

Animesh Gupta; Ram Narayan Yadava; Rashmi Rani; Saurabh Manro


4. Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations

Volume 2, Issue 2, Winter and Spring 2016, Pages 119-128

Animesh Gupta; Saurabh Manro